# SDR HNAA2021091300469

- Difficulty date: August 31, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,815 hours, 36,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 2 FASTENERS ON FR 77 RH SIDE BELOW VERTICAL STAB. FABRICATED, PERFORMED CUTOUT. INSTALLED AND EDGE SEALED 1 EA. SKIN BUSHING ON FR. 77 RH SIDE IAW EMB 145 SRM 53-32-01 ITEM #9 FIG. 213 SHEET 2 SRM 51-20-01 AND PIEDMONT EO1-53-21-0243.
